Sunday will be my first day with no hydrocodones, tomorrow I will take my last 3. I am worried about health risks associated with quitting cold turkey..I called my doctor but they closed early. Can someone please help me, I am worried..high blood pressure..rls..insomnia..Is it safe to just quit??
How many do you take per day? I ask because I had been taking about 40 Norco per day and I did consult my doctor before I went ct because I was worried about my health. Most of the time it's safe to go ct but there are a lot of times and circumstances where it is not and nobody on this site is equipped to tell you whether or not you are healthy or not healthy enough to go ct.
Most people on this board have not consulted with doctors first and make it through just fine but we need a little bit more information on how many you take per day. Usually the withdrawals are over in about a week and yes, there is major rls, insomnia, chills, diahrea, etc. but there's a lot of support here to help get you through it :)
Thank you for answering..Im 33 have been taking 6-7 5mg or 7.5 mg hydrocodones a day for about 5 yrs. I will try to call my Dr again Mon morning..just worried until then..Do you think taking .25 alprazolam will help through the wd?
Ok, that's totally do-able I would think :) I did quit cold turkey many times but finally had to go on Suboxone, but at your dosage noway would that be recommended. You're not taking huge amounts, but it certainly has been a long time. Have you tapered down at all? Do you have any support at home? Did you get gear up for this at all with vitamins, protein shakes, gatorade, juices, water, soups, etc? Do you have any aftercare in place? I know...lots of questions lol I totally think you can do this though!
HI Normally if your in relatively good health going C/T is safe if you have a history of heart condition high B/P kidney or liver diesese all add risk factors it is always best to ask your doctor witch will most likely want you to taper.......unforchanetly most addicts su ck at tapering hense why so many just jump with that being said no one has ever dyed fro the detox itself if it has happened and it is extreamlly rare it is from outside health risks that where there b/4 the detox ever took place......just to let you know it is normal for your B/P TO go up during a detox mine normally ran 70 over 120 when I was detoxing it was 120 over 168 I asked my doctor to treat it he said we wioll watch it if it dosent go down on its own (witch it did) we will treat it sleep is another thing many people want to get treated for again its best left to itself or simple herbal teas or valrain root or melatonin the other thing people jump the gun on is an antidepressant im bipolar and under a doctors care she waited 90 days for things to straiten out on there own b/4 medicating we still think like addicts we are looking for a quick fix the term.....'''I want it and I want it now"" gets in the way of natural healing time is your best friend wile detoxing as you get more clean time you will find most things less bothersome and its always best left to nature to heal you I wish everybody a clean and sober healthty recovery dont be so quick to add a pill to feel better good luck and God bless.......Gnarly
thank you guys..I actually spoke with my doctor and they set me up with a taper schedule. So far it is really strict and very hard to stick with..I totally understand why it doesn't work for many people..if I could follow this plan, then I wouldn't be in this situation in the first place. I am hoping I can really do this, because I want a new life, and clear conscience. My husband is very supportive..Thankfully!! So we will see how this goes..I am supposed to take 2 a day..from 6 though..kinda drastic and not realistic ..ugh!!!!!!
one thing that really helps when you taper is to have someone you trust hold the pills for you and dole them out at the proper times. This was the only thing that worked for me, as i too was not able to do it on my own. Now would be a good time to start the vitamins (search thomas recipe) so that they are already well into your system before you finally have to stop. the hylands restful legs was a godsend for the rls, valerian root works for the anxiety, and melatonin and benadryl will help you sleep. there is some really awesome support and lots of knowledgable people on this site to help you through. Keep posting and good luck! You CAN do this!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.